Alert archive / Oklahoma / River Flood Warnings in 2013

River Flood Warning 31, NWS Tulsa, OK

July 30, 2013Ottawa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Jul 30, 2013, 7:49 AM CDT for Ottawa County, Oklahoma. It took effect at Jul 31, 2013, 6:40 AM CDT. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
Jul 30, 2013, 7:49 AM CDT (12:49 UTC)
In effect from
Jul 31, 2013, 6:40 AM CDT
Expired
Aug 1, 2013, 5:13 PM CDT
In force
35 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 101 km from the middle of the area, began a volume at 12:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neosho River near Commerce (COMO2).

Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

707 
WGUS44 KTSA 301249
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
749 AM CDT TUE JUL 30 2013


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA...

  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-302049-
/O.NEW.KTSA.FL.W.0031.130731T1822Z-130801T2031Z/
/COMO2.1.ER.130731T1822Z.130801T0600Z.130801T1431Z.NO/
749 AM CDT TUE JUL 30 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NEOSHO RIVER NEAR COMMERCE.
* FROM WEDNESDAY AFTERNOON TO THURSDAY AFTERNOON, OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  700 AM TUESDAY THE STAGE WAS  2.60 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE
  FLOOD STAGE EARLY WEDNESDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 
  16.7 FEET BY THURSDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL 
  BELOW FLOOD STAGE LATE THURSDAY MORNING.
* IMPACT...AT 17.0 FEET, MINOR AGRICULTURAL FLOODING OCCURS. RIVERVIEW
  PARK EXPERIENCES MINOR FLOODING.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$
10 follow-up statements
406 
WGUS84 KTSA 301903
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
203 PM CDT TUE JUL 30 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-310303-
/O.EXT.KTSA.FL.W.0031.130731T1200Z-130802T0200Z/
/COMO2.1.ER.130731T1200Z.130801T0000Z.130801T2000Z.NO/
203 PM CDT TUE JUL 30 2013

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* FROM WEDNESDAY MORNING TO THURSDAY EVENING, OR UNTIL THE WARNING IS
  CANCELLED.
* AT  100 PM TUESDAY THE STAGE WAS  3.35 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE
  FLOOD STAGE WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 17.5 
  FEET BY WEDNESDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 18.0 FEET, MODERATE AGRICULTURAL FLOODING OCCURS WITH 
  RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING. LOW LYING 
  PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$
286 
WGUS44 KTSA 310112
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
812 PM CDT TUE JUL 30 2013

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OKLAHOMA...

  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-310912-
/O.EXT.KTSA.FL.W.0031.130731T1200Z-130802T1238Z/
/COMO2.2.ER.130731T1200Z.130801T0600Z.130802T0638Z.NO/
812 PM CDT TUE JUL 30 2013

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
 THE NEOSHO RIVER NEAR COMMERCE.
* FROM WEDNESDAY MORNING TO FRIDAY MORNING, OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  500 PM TUESDAY THE STAGE WAS 6.64 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE
  FLOOD STAGE WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 18.0 
  FEET BY THURSDAY BEFORE DAWN . THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE FRIDAY BEFORE DAWN .
* IMPACT...AT 18.0 FEET, MODERATE AGRICULTURAL FLOODING OCCURS WITH 
  RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING. LOW LYING 
  PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$
378 
WGUS84 KTSA 310824
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
324 AM CDT WED JUL 31 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-311624-
/O.EXT.KTSA.FL.W.0031.130731T1140Z-130802T0753Z/
/COMO2.2.ER.130731T1140Z.130801T1200Z.130802T0153Z.NO/
324 AM CDT WED JUL 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* FROM THIS MORNING TO LATE THURSDAY NIGHT, OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  200 AM WEDNESDAY THE STAGE WAS 13.55 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE
  FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 18.3 FEET BY 
  THURSDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE 
  THURSDAY EVENING.
* IMPACT...AT 18.0 FEET, MODERATE AGRICULTURAL FLOODING OCCURS WITH 
  RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING. LOW LYING 
  PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$
010 
WGUS84 KTSA 311259
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
759 AM CDT WED JUL 31 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-312059-
/O.EXT.KTSA.FL.W.0031.000000T0000Z-130802T0408Z/
/COMO2.2.ER.130731T1122Z.130801T1200Z.130801T2208Z.NO/
759 AM CDT WED JUL 31 2013

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL THURSDAY EVENING, OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM WEDNESDAY THE STAGE WAS 15.21 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 18.5 FEET THURSDAY MORNING. THE RIVER IS EXPECTED TO FALL 
  BELOW FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 19.0 FEET, LOW LYING AREAS AROUND MIAMI BECOME CUT OFF 
  FROM EASY ACCESS. RIVERVIEW PARK EXPERIENCES MODERATE FLOODING. 
  STATE HIGHWAY 125 NEAR THE FAIRGROUNDS WILL BE THREATENED.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$
454 
WGUS84 KTSA 311900
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
200 PM CDT WED JUL 31 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  Neosho River Near Commerce affecting Ottawa County. 
  
OKC115-010300-
/O.EXT.KTSA.FL.W.0031.000000T0000Z-130802T0354Z/
/COMO2.2.ER.130731T1122Z.130801T1200Z.130801T2154Z.NO/
200 PM CDT WED JUL 31 2013

The Flood Warning continues for
  The Neosho River Near Commerce.
* until Thursday evening, or until the warning is cancelled.
* At  100 PM Wednesday the stage was 16.20 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River Near Commerce will continue rising to 
  near 18.4 feet Thursday morning. The river is expected to fall 
  below flood stage Thursday afternoon.
* Impact...At 18.0 feet, moderate agricultural flooding occurs with 
  Riverview Park experiencing minor to moderate flooding. Low lying 
  places around Miami may be cut off from easy access.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$
130 
WGUS84 KTSA 010108
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
808 PM CDT WED JUL 31 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  Neosho River Near Commerce affecting Ottawa County. 
  
OKC115-010908-
/O.EXT.KTSA.FL.W.0031.000000T0000Z-130802T0403Z/
/COMO2.2.ER.130731T1122Z.130801T1200Z.130801T2203Z.NO/
808 PM CDT WED JUL 31 2013

...Flood Warning extended until Thursday evening...The Flood Warning 
continues for
  The Neosho River Near Commerce.
* until Thursday evening, or until the warning is cancelled.
* At 700 PM Wednesday the stage was 16.79 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River Near Commerce will continue rising to 
  near 18.2 feet Thursday morning. The river is expected to fall 
  below flood stage Thursday afternoon.
* Impact...At 18.0 feet, moderate agricultural flooding occurs with 
  Riverview Park experiencing minor to moderate flooding. Low lying 
  places around Miami may be cut off from easy access.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$
994 
WGUS84 KTSA 010703
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
203 AM CDT THU AUG 1 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
Oklahoma...

  Neosho River Near Commerce affecting Ottawa County. 
  
OKC115-011503-
/O.EXT.KTSA.FL.W.0031.000000T0000Z-130802T0633Z/
/COMO2.2.ER.130731T1122Z.130801T1800Z.130802T0033Z.NO/
203 AM CDT THU AUG 1 2013

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Neosho River Near Commerce.
* until late tonight, or until the warning is cancelled.
* At  100 AM Thursday the stage was 17.09 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River Near Commerce will continue rising to 
  near 18.0 feet this afternoon. The river is expected to fall below 
  flood stage this evening.
* Impact...At 18.0 feet, moderate agricultural flooding occurs with 
  Riverview Park experiencing minor to moderate flooding. Low lying 
  places around Miami may be cut off from easy access.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$
830 
WGUS84 KTSA 011244
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
744 AM CDT THU AUG 1 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  Neosho River Near Commerce affecting Ottawa County. 
  
OKC115-012044-
/O.EXT.KTSA.FL.W.0031.000000T0000Z-130802T0147Z/
/COMO2.1.ER.130731T1122Z.130801T0700Z.130801T1947Z.NO/
744 AM CDT THU AUG 1 2013

The Flood Warning continues for
  The Neosho River Near Commerce.
* until this evening, or until the warning is cancelled.
* At 700 AM Thursday the stage was 17.01 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Neosho River Near Commerce will continue falling to 
  below flood stage by this afternoon.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$
810 
WGUS84 KTSA 011847
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
147 PM CDT THU AUG 1 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  Neosho River Near Commerce affecting Ottawa County. 
  
OKC115-020040-
/O.EXT.KTSA.FL.W.0031.000000T0000Z-130802T0040Z/
/COMO2.1.ER.130731T1122Z.130801T0700Z.130801T1840Z.NO/
147 PM CDT THU AUG 1 2013

The Flood Warning continues for
  The Neosho River Near Commerce.
* until this evening, or until the warning is cancelled.
* At  100 PM Thursday the stage was 15.48 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast...The Neosho River Near Commerce will continue falling to 
  below flood stage by this afternoon.
* Impact...At 15.0 feet, minor lowland flooding occurs. Low lying 
  areas in Riverview Park experience minor flooding.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$
187 
WGUS84 KTSA 012213
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
513 PM CDT THU AUG 1 2013


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...

  Neosho River Near Commerce affecting Ottawa County. 
  
OKC115-012243-
/O.CAN.KTSA.FL.W.0031.000000T0000Z-130802T0040Z/
/COMO2.1.ER.130731T1122Z.130801T0700Z.130801T1854Z.NO/
513 PM CDT THU AUG 1 2013

The Flood Warning is cancelled for
  The Neosho River Near Commerce.
* At  400 PM Thursday the stage was 13.91 feet.
* Flood stage is 15.0 feet.
* The river fell below flood stage this afternoon.
* Forecast...The Neosho River Near Commerce will continue falling and
  remain below flood stage.
* Impact...At 14.0 feet, low lying areas along the river in Riverview 
  Park are threatened by high water, and faster flows are expected. 
  Use extra caution or avoid recreational activities near the river. 
  Interests near the river should continue to monitor later 
  forecasts.
 
&&
 
LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jul 30, 6:48 AM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Jul 30, 6:48 AM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
648 AM CDT TUE JUL 30 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
RAIN SHOWERS CONTINUE TO PUSH OUT OF THE REGION THIS MORNING WITH
SCATTERED LOW/BROKEN MID AND HIGH CEILINGS REMAINING ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THESE CEILING SHOULD
CONTINUE THROUGH THE PERIOD WITH SOUTH TO SOUTHWEST WINDS. CHANCES
FOR THUNDERSTORMS WILL BE POSSIBLE THROUGH THE TAF PERIOD...THOUGH
WITH LIMITED COVERAGE WILL KEEP TAF SITES DRY FOR NOW. VFR
CONDITIONS SHOULD PERSIST THROUGH THE TAF PERIOD.

&&

.PREV DISCUSSION... /ISSUED 405 AM CDT TUE JUL 30 2013/

DISCUSSION...
LARGE MCS IS IN FULL DECAY MODE AT THIS TIME AND IT IS VERY
QUESTIONABLE HOW MUCH RAIN WILL LINGER BEYOND THE 12Z START OF
THIS FORECAST PERIOD. THE HIGHER POPS BELOW ARE MAINLY FOR THE
FIRST COUPLE HOURS OF THE FORECAST PERIOD. SIGNIFICANT RAINFALL
HAS ENDED OVER THE FLASH FLOOD WATCH AREA SO WE WILL CANCEL THE
WATCH EARLY. THERE WILL BE SOME POTENTIAL FOR CONVECTION TO
REDEVELOP THIS AFTERNOON ALONG AND AHEAD OF THE COLD FRONT THAT
WILL BE MOVING INTO AND ACROSS THE FORECAST AREA BUT CONVECTIVE
COVERAGE THIS AFTERNOON AND EVENING IS NOT LIKELY TO BE OVERLY
HIGH.

WEDNESDAY AND THURSDAY LOOK TO REMAIN DRY AS HIGH PRESSURE ALOFT
OVER NEW MEXICO WILL BE IN CONTROL OF OUR WEATHER. ANOTHER FRONTAL
BOUNDARY TO OUR NORTH WILL REIGNITE CONVECTION UP THERE THURSDAY
NIGHT AND WITH THE NORTHWEST FLOW ALOFT...IT WILL HEAD THIS WAY
BUT WILL ENCOUNTER AN INCREASINGLY HOSTILE ENVIRONMENT THE FURTHER
SOUTH IT GOES.

THIS PATTERN IS LIKELY TO REPEAT FOR SEVERAL CONSECUTIVE DAYS WITH
CONVECTIVE OUTFLOW BEING A MAJOR FACTOR IN JUST WHERE THE HIGHEST
STORM CHANCES WILL BE. WILL CARRY POPS EACH DAY FROM FRIDAY
THROUGH MONDAY WITH THE NORTHEAST PART OF THE FORECAST AREA MOST
AT RISK. TEMPERATURES LOOK TO BE HOT SOUTH OF ANY CONVECTIVE
OUTFLOWS THROUGH THIS TIME FRAME.

HAVE STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE
DAYS...WITH THE COOL SIDE OF GUIDANCE FAVORED FOR AFTERNOON HIGHS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   90  73  90  71 /  30  10   0   0
FSM   91  74  93  72 /  30  30  10  10
MLC   93  73  93  71 /  30  20  10   0
BVO   89  69  90  68 /  20  10   0   0
FYV   87  69  88  67 /  40  30  10  10
BYV   87  69  87  68 /  90  40  10  10
MKO   90  73  91  70 /  30  20   0  10
MIO   86  70  87  70 /  30  20   0   0
F10   92  73  91  71 /  30  20   0   0
HHW   96  73  96  72 /  30  20  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...20
Hazardous weather outlook, Jul 30, 5:22 AM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
522 AM CDT TUE JUL 30 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-302230-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
522 AM CDT TUE JUL 30 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...EARLY AFTERNOON.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...THIS AFTERNOON.

DISCUSSION...
RAIN SHOWERS WITH EMBEDDED THUNDERSTORMS HAVE BEGUN TO PUSH OUT OF
THE REGION EARLY THIS MORNING. PERIODS OF HEAVY RAINFALL HAVE BEEN
OBSERVED WITH SOME OF THE STRONGER STORMS...WHICH COULD CREATE
FLASH FLOODING CONDITIONS. ADDITIONAL THUNDERSTORMS CHANCES WILL
REMAIN POSSIBLE THROUGH THIS EVENING AND INTO THE OVERNIGHT HOURS
AS A NEARLY STATIONARY FRONTAL BOUNDARY SAGS SOUTHEASTWARD INTO
THE REGION. INSTABILITY OVER THE REGION INTERACTING WITH ANY LEFTOVER
OUTFLOW BOUNDARIES FROM THIS MORNINGS ACTIVITY AS WELL AS THE FRONT
ITSELF WILL CREATE A LIMITED SEVERE POTENTIAL THIS AFTERNOON AND
EVENING. DAMAGING WINDS LOOK TO BE THE MAIN THREAT...WITH MARGINALLY
SEVERE HAIL ALSO POSSIBLE. HEAVY RAINFALL AND THE POTENTIAL FOR
FLASH FLOODING WILL AGAIN BE POSSIBLE WITH ANY THUNDERSTORM
ACTIVITY THROUGH THIS EVENING.

WARMER TEMPERATURES AND HUMID CONDITIONS ACROSS SOUTHEAST
OKLAHOMA WILL ALLOW FOR HEAT INDICES NEAR 100 DEGREES TO BE
POSSIBLE THIS AFTERNOON.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY AND THURSDAY...DANGEROUS HEAT POTENTIAL.
FRIDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT
                        POTENTIAL.

EXTENDED DISCUSSION...
HOT AND HUMID CONDITIONS ARE FORECAST TO RETURN TO PARTS OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WEDNESDAY AND THURSDAY AS
THE FRONTAL BOUNDARY RETREATS NORTHWARD AND HIGH PRESSURE BUILDS
INTO THE SOUTHERN PLAINS. THUNDERSTORM CHANCES RETURN FRIDAY INTO
THE START OF THE NEXT WORK WEEK IN RESPONSE TO ANOTHER FRONTAL
BOUNDARY APPROACHING THE REGION. SOUTH OF THE NEXT FRONTAL
BOUNDARY...HOT AND HUMID CONDITIONS COULD CONTINUE.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 12:35 AM CDTSpecial Weather StatementTSATulsa25 min
Jul 30, 12:49 AM CDTAreal Flood AdvisoryTSACreek, Okmulgee, Osage, Pawnee, Rogers, Tulsa and 1 more3 hr
Jul 30, 12:59 AM CDTSpecial Weather StatementTSARogers31 min
Jul 30, 1:21 AM CDTSpecial Weather StatementTSAMayes24 min
Jul 30, 3:52 AM CDTAreal Flood AdvisoryTSACreek113 min
Jul 30, 2:02 PM CDTRiver Flood WarningTSAOttawa49 hr

Nearby

River Flood Warnings in Oklahoma, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.